# SDR REXA2016011000026

- Difficulty date: January 10, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 23,274 hours, 20,813 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ESCAPE HATCH LEAKS WATER & DE-ICE FLUID.  INSPECTED, CLEANED & LUBRICATED COCKPIT ESCAPE HATCH IAW AMM 52-21-07.  OK FOR SERVICE.
